Communications in Mathematical Physics

Spectral behavior of quasiperiodic potentials

P. Sarnak

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 84, Number 3 (1982), 377-401.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921210

Mathematical Reviews number (MathSciNet)
MR0667408

Zentralblatt MATH identifier
0506.35074

Subjects
Primary: 35P05: General topics in linear spectral theory
Secondary: 58G25 81C10

Citation

Sarnak, P. Spectral behavior of quasiperiodic potentials. Comm. Math. Phys. 84 (1982), no. 3, 377--401. https://projecteuclid.org/euclid.cmp/1103921210


Export citation